# SDR ASAA2016101618370

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 22,942 hours, 6,683 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 13193
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 22,940 hours, 6,682 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE NO ROTATION UPON STARTING WITH NO START VALVE LIGHT.  GROUNDED, YES.  REMOVED AND REPLACED NR 1 ENGINE START VALVE, REF AMM 80-11-03. LEAK AND OPS CHECK GOOD, REF AMM 71-00-00.
